# SDR SWAA2020032442676

- Difficulty date: March 11, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FORWARD CARGO BAY SHIELD AT B.S.  437, W.L. 155, R.B.L. 21.         REMOVED AND INSTALLED NEW FORWARD CARGO BAY SHIELD AT B.S.420-BS440 RBL21. WL.155 ITEM #7530143 IAW SRM 51-10-02-0G-0 STEP 9.C, SRM 51-40-02-0G-0, DWG# 143A0080. 57319U, 03-19-20.
